? asked in HealthOther - Health · 1 decade ago

Can long term, regular use of Acetaminophen be harmful? What problems can it cause for some people?

I am not talking about overdoing on it. Just using it regularly. What sorts of problems and side effects can it cause? Can it hurt your stomach?

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Stomach ulcers.

  • Emily
    Lv 5
    1 decade ago

    Liver damage is the most common and severe side effect of excessive consumptions of acetaminophen. I wouldn't recommend using it more than necessary. Many medications contain acetaminophen, not just Tylenol. Vicoden and cold/cough suppressant meds are examples.

  • Terry
    Lv 6
    1 decade ago

    Not your stomach, your liver where it is metabolized. It can cause more damage then aspirin to the stomach. Cirrhosis's of the liver causes all other organs to fail. As with any medication, use should only be used sparely and for what they're intended. If you compare ASA with tylenol as in drug overdose - tylenol will be more severe.

    Source(s): retired nurse
Still have questions? Get your answers by asking now.